# SDR ASOA2016030914659

- Difficulty date: March 9, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK AT BS 409+112 AND +128 HAS CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11-400-802.
